MathSciNet Relay Station
MathSciNet bibliographic data
MR201575 (34 #1457) 22.70 (32.32)
Vinberg, È. B. Structure of the group of automorphisms of a homogeneous convex cone. (Russian) Trudy Moskov. Mat. Obšč. 13 1965 56–83.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement